# SDR CA040615010

- Difficulty date: May 20, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H29X901516
- Part serial: 03323326
- Condition: Separated
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING VIBRATION DETECTED. PILOTS' POST FLIGHT INSPECTION NOTICED NR 3 MLG TIRE HAD SEPARATED AND RUPTURED.  RT IB FLAP WAS DAMAGED AS A RESULT.
